# SDR SWAA2025122342090

- Difficulty date: December 2, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 70,885 hours, 42,596 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON HORIZONTAL PRESSURE DECK WEB AT LBL 31 BETWEEN BS 663 - 675 IN THE MAIN WHEEL WELL. CRACK LENGTH: 0.186 INCH.  REPAIRED HORIZONTAL PRESSURE DECK WEB AT LBL 60 - LBL 45.75, BS 663 - 675 IN THE MAIN WHEEL WELL IAW SRM 52-40-51-2R-A, REPAIR 2.
